Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Positive harmonic functions of finite order in a Denjoy type domain


Author: Hiroaki Aikawa
Journal: Proc. Amer. Math. Soc. 131 (2003), 3873-3881
MSC (2000): Primary 31A05, 31B05, 31B25
Published electronically: April 24, 2003
MathSciNet review: 1999936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a Denjoy type domain and prove that the dimension of the cone of positive harmonic functions of finite order in the domain with vanishing boundary values is one or two, whenever the boundary is included in a certain set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31A05, 31B05, 31B25

Retrieve articles in all journals with MSC (2000): 31A05, 31B05, 31B25


Additional Information

Hiroaki Aikawa
Affiliation: Department of Mathematics, Shimane University, Matsue 690-8504, Japan
Email: haikawa@math.shimane-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06977-6
PII: S 0002-9939(03)06977-6
Keywords: Denjoy type domain, harmonic function, finite order
Received by editor(s): May 31, 2002
Received by editor(s) in revised form: August 6, 2002
Published electronically: April 24, 2003
Additional Notes: This work was supported in part by Grant-in-Aid for Scientific Research (A) (No. 11304008), (B) (No. 12440040) and Exploratory Research (No. 13874023) Japan Society for the Promotion of Science.
Dedicated: Dedicated to Professor Kaoru Hatano on the occasion of his 60th birthday
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2003 American Mathematical Society